Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using man king and topical cream. Is it used for STD? What kind? Harm?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Hi I am a 33 year old white female in South Africa. My husband is a 50 year old white male. Firstly about a year ago I found some (man king) tablets hiden away when I was repacking the closet. I didn't ask him about it, because I know that some men over 45 struggle in the bedroom and it might be a sensitive subject for him.
But now I found two topical creams (Adco-Acyclovir and Quadriderm cream) also hidden away in his car when I took his car to be servised. What can he be using it for and if for std's which std's and what is the symptoms for him and for myself? please let me know.
Posted Mon, 21 May 2012 in Sexually Transmitted Diseases
Answered by Dr. Shainaz Arif Kaware 55 minutes later

Thanks for your query.

The topical creams you found:-

Acyclovir is an antiviral and is used as a local application for viral infection like herpes.

Quadriderm is a cream containing antibacterial, antifungal and steroid used to treat mixed infections caused due to bacteria, fungus due to sweat( infections of the groin, axilla and moist areas due to sweat).

So I guess he is using it for some sort of infection which he may be having viral, bacterial or fungal.

Symptoms of sexually transmitted disease can be:-

-An ulcer or a sore on or around the sexual part (can be seen in either or both partners),
-Eruptions on the organs, face (in case of herpes a viral infection),
-You may get vaginal infections causing curdy white or greenish yellow or foul smelling discharge (due to bacterial or fungal infections like chlamydia, gonorrhoea,candidiasis, trichomoniasis).
-Itching or burning sensation in vagina,
-Swollen glands, fever, sore throat,
-Males have cloudy yellowish or bloody discharge in infections like gonorrhea,
-Increased frequency of urine and burning.

These are few symptoms seen in sexually transmitted diseases.
See if any of you have any of these symptoms or suffered in recent past and if yes get tested for STD.

I would suggest you to discuss the issue with your husband and if necessary both of you can get investigated and if need be get treated.

Hope this answer is helpful to you. In case of any query you can write back and I shall be available for help.

Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor